advertisement
Question
Posted by: Ekke | 2008/06/18

Cilift anti depressante gee hoofpyn

Ek gebruik nou al 2 weke Cilift anti depressante maar kry vreeslik hoofpyn van dit. Kan ek vra dat die dr vir my iets anders voorskryf of moet ek maar aangaan met dit?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ekke
cilift kan 'n nare hoofpyn gee - maak die dosis minder na half sterkte, drink dit vir so week of twee op die half sterkte en probeer dan weer die volsterkte -mens moet soms eers gewoond raak daaraan.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement